# SDR DL76L970126

- Difficulty date: January 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Failed
- Location: Cabin
- Component: 320559
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 EXTERIOR EMERGNCY LIGHT INOP.  C/A TRIED NEW PWR SUPPLY AND BATTERIES AND RELAMPED, NO HELP.  FOUND WIRE 788-071 OPEN AT SPLICE 9.  REPAIRED PER M/M CHAPTER 20, CHECKS OK.
